# SDR AALA201801099018

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 13,923 hours, 2,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. RIGHT AFT PASSENGER DOOR PRESSURE OF EMERGENCY ACCUMULATOR LOW. T 57 -PRESSURE 1400 PSI. SERVICED RIGHT AFT PASSENGER DOOR EMERGENCY ACCUMULATOR AS REQUIRED PER AMM 52-10-00.
